# SDR TRAX200600539

- Difficulty date: July 25, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 7,944 hours, 6,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC NR 165//  LT FS621.00 FLOOR SUPPORT ANGLE IS CRACKED.
